# SDR CA001013029

- Difficulty date: October 7, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Doug 600N
- Aircraft time: 1,583 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 60N810713
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ERRATIC FUEL QUANTITY INDICATION DISCOVERED DURING REFUELING. FUEL QUANTITY INDICATOR WAS FOUND TO BE INDICATING MORE FUEL ON BOARD THAN THE AIRCRAFT COULD BE SERVICED WITH. AIRCRAFT WAS DEFUELED AND FUEL SYSTEM WAS RECALIBRATED AND THE DEFECT APPEARED TO RECTIFIED. PROBLEM OCCURRED AGAIN AND FUEL INDICATOR WAS REPLACED AT AFT 1402.3 HOURS. REPORT IS BEING SUBMITTED BECAUSE THIS IS THE SECOND OCCURRENCE OF THIS PROBLEM. FUEL INDICATOR WAS PREVIOUSLY REPLACED AT AFT 990.4 HOURS.
